How to get rid of Yaba addiction?

by Radia
(Dhaka, Bangladesh)

I've been addicted to Yaba for the past 1 week. I have done 50 pills in a 7 days. It was a mistake because I wanted to lose weight but now I think it's ruining me and I'm just a teenager. So I have decided to quit.

I need to know how to help myself get back to my normal life. As I can't eat and when I do, I vomit. I haven't eaten and slept in 1 week. How do stop myself from taking anymore pills? And I want to know how to stop myself and get healthy as fast as possible.

Comments for How to get rid of Yaba addiction?

Click here to add your own comments

Go to the doctor
by: Debbie Wicker

Hello Radia,

Yaba attacks your brain and convinces you that you must use. When you stop taking the pills your body will go into withdrawal as your brain tries to go back to how it was before you starting taking the pills.

Yaba, which is called methamphetamine in the US, can have very negative psychological and physiological effects on the brain and you should go to a doctor immediately and let them help you to withdraw successfully for Yaba.

As you're going through withdrawal you need to figure out why you felt you needed to take Yaba in the first place. Consider joining an AA group in Dhaka for support and information about Yaba addiction. AA or Alcoholics Anonymous will help you to discover what part of your life is so unhappy/broken that you decided to turn to drugs to fix it.

Good Luck,

Debbie

Yaba addict
by: Bangkim

I use yaba 15th times per day and now I want to stop using? Can't I stop using? Now am I really an addicted person or not?

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Contact Us.

and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8


Subscribe to our Drug-Addiction-Support.org weekly email:

Recent Articles

  1. How long does the pain last from opiate withdrawal?

    Sep 19, 18 09:23 AM

    I'm 43 year old father of three. I started abusing oxy, perks and heroin, well just about anything for awhile. I have been doing it daily for three years

    Read More

  2. Why is it so HARD to get methadone?

    Sep 18, 18 11:16 AM

    I'm also looking for answers as to why it's so hard to find a doctor who prescribes methadone for addiction treatment. Apparently if you don't have money,

    Read More

  3. My ex has been abusing hydrocodone?

    Sep 17, 18 09:33 AM

    My ex has been abusing Hydrocodone for some time, besides the obvious behavioral symptoms, his face is now really puffy-- I have not seen him in 2 years

    Read More

Follow on Twitter or Google+